# SDR AALA201806059004

- Difficulty date: May 22, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150400000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 231YF.  IN THE PASSENGER CABIN.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-006, PARA 2, FIGURE 20106, AND  IRM 9701 REVISION H.
